How should Cipralex dosage be reduced?




Have been on cipralex meltz 10 mg for 4 months, started 5mg 11 days ago am having withdrawal symptoms feeling hiper, sweating, tingling on arms and neck. How long should i take the 5mg before stopping altogether?


,


Thank you for your response.
It has been suggested that I go on prozac 20mg for 10 days and then stop and it will help going off cipralex. My concern is that I am sensitive to medication and its side affects. So should I continue with 5mg cipralex for one month and than every two to three days for another month.
Thank you XXXXXXX Iogna




Brief Answer:
Withdrawal plan patient dependent, Dr to watch.

Detailed Answer:
Hi and thanks for the query,

Cipralex, as well as other selective Serotonine Reuptake Inhibitors (SSRI), are for sure accompanied with withdrawal symptoms, especially when stopped abruptly.

It is ideal to withdraw this drug under physician supervision. It is important to note that persons respond differently to drugs. Striking a standard deal on a mechanical withdrawal schedule, might not produce expected, or supportable withdrawal symptoms.

It is interesting to reduce the dose to 5mg. I strongly suggest you take the 5mg dose for a month, then drop to one tablet every two to three days for an extra month , before stopping.

You would have to be very watchful. In case you experience many withdrawal symptoms, you might have to spend longer times taking the drug (more than a month), or alter the doses of the drug.

The opinion of a doctor within the withdrawal scheduling is, to me, very important. please, do feel free asking follow up questions in case you got any specific concerns. Thanks and kind regards as I wish you the best of health.

DR Bain.



Above answer was peer-reviewed by


 




Dr. Yogesh D




,



Brief Answer:
Stepwise withdrawal first.

Detailed Answer:
Hi and thanks for your update,

I honestly think its good to try withdrawal without associating prozac first. It is worth trying a simple protocol to withdraw as I mentioned earlier.

I agree with you , you should continue with the Cipralex 5mg for a month, and then every two to three days. This could be easy to adapt to by most persons without many side effects.

You should not however fail to inform your doctor, in case of any serious side effects. thanks and kind regards.

Dr Bain



Above answer was peer-reviewed by


 




Dr. Shanthi.E











What causes bleeding from urinary tract? Having pain under armpits till waist. X-ray shows no fracture. What can this be?